MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT
Catalog Number TSVMH10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
Implant placement at tooth site #28, surgeon attempts to remove the mount once the implant is inside the pt's mouth, but it would not disengage, implant is then removed and another implant is then placed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b3.Date of event.B4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tsvmh10, (imp, tsv, 3.7, 10, mtx, mc, mg, ha) for evaluation.Visual evaluation was performed, the implants mount wasn¿t returned with the implant.A mount wasn¿t stuck to the implant.Dhr review was completed for the subject lot number 1263816.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1263816 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: does not disengage/release.The customer did submit images for the reported event.The image was of the implant, no mount was attached.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was likely customer error.Therefore, based on the available information, a device malfunction could not be verified.The implants mount wasn¿t returned stuck to the implant.The reported event non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP, TSV, 3.7, 10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19756324
Report Number0002023141-2024-02406
Device Sequence Number6513623
Product Code DZE
UDI-Device Identifier00889024344099
UDI-Public(01)00889024344099(17)280424(10)1263816
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133339
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSVMH10
Device Lot Number1263816
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient EthnicityNon Hispanic